Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Jeffrey T Wong    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Wong, J; Lindstrom, M; Bertozzi, AL, Fast equilibration dynamics of viscous particle-laden flow in an inclined channel, Journal of Fluid Mechanics (January, 2019), pp. 28-53 [doi]  [abs]
  2. Taranets, RM; Wong, JT, Existence of weak solutions for particle-laden flow with surface tension, Discrete and Continuous Dynamical Systems Series A, vol. 38 no. 10 (October, 2018), pp. 4979-4996, American Institute of Mathematical Sciences (AIMS) [doi]  [abs]
  3. Mavromoustaki, A; Wang, L; Wong, J; Bertozzi, AL, Surface tension effects for particle settling and resuspension in viscous thin films, Nonlinearity, vol. 31 no. 7 (May, 2018), pp. 3151-3173, IOP Publishing [doi]  [abs]
  4. Wong, JT; Bertozzi, AL, A conservation law model for bidensity suspensions on an incline, Physica D: Nonlinear Phenomena, vol. 330 (September, 2016), pp. 47-57, Elsevier BV [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320